# SDR FDEA202004080718

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,673 hours, 20,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035A
- Condition: Failed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE HAS BEEN DEPLETED REMOVED REPLACED L-1 DOOR EMERGENCY POWER RESERVOIR                               PER BOEING AMM 52-11-30-4. A/C OK FOR SERVICE AT                                  THIS TIME.
